What is her age?
Is she having heartburn,nausea?
Constant throat irritation and clearing?
Pain during swallowing?
Any investigations so far?
Have you seen her to a gastroenterologist?
Hello,Thanks for providing more information.
Firstly trouble swallowing is listed side effect of Zyprexa.
And hypersalivation is listed side effect of Risperidone and this excessive saliva can sometimes interfere with swallowing and can cause choking sensation.
Other possible cause may include globus pharyngeus resulting in something stucking sensation in back of throat.
It can be caused due to excessive air swallow,anxiety,acid reflux,circopharyngeal spasm.
So it's good to discuss her symptoms with her doctor again and if required OTC Prilosec can be tried.
Hydrate herself with plenty of fluids.
A referral to gastroenterologist should be considered as well.
I hope I've providedthe information you were seeking. If you are happy with my service, pleaseprovide a positive rating. If not, please let me know so l can continue to helpyou. Thank you.